Pacific Journal of Mathematics

On a theorem of Philip Hall.

Daniel Gorenstein

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 77-80.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993957

Mathematical Reviews number (MathSciNet)
MR0202843

Zentralblatt MATH identifier
0139.25002

Subjects
Primary: 20.40

Citation

Gorenstein, Daniel. On a theorem of Philip Hall. Pacific J. Math. 19 (1966), no. 1, 77--80. https://projecteuclid.org/euclid.pjm/1102993957


Export citation

References

  • [1] W. Feit and J. G. Thompson, Solvability of groups of odd order, Pacific J. Math. 13 (1963), 771-1029.
  • [2] J. G. Thompson, Normal ^-complements for finite groups, Math. Zeit. 72 (1960), 332-354.